BibTeX record journals/jct/Dabrowski97

download as .bib file

@article{DBLP:journals/jct/Dabrowski97,
  author    = {Andrzej Dabrowski},
  title     = {On Some Combinatorial Result in the Theory of Automorphic Pseudo-differential
               Operators},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {80},
  number    = {2},
  pages     = {385--544},
  year      = {1997},
  url       = {https://doi.org/10.1006/jcta.1997.2815},
  doi       = {10.1006/jcta.1997.2815},
  timestamp = {Tue, 16 Feb 2021 14:05:12 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/Dabrowski97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics